# SDR HEEA955847

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Condition: Inoperative
- Location: Cockpit Atc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE. FOUND PLASTIC INSULATOR BUSHING ON Q501 TRANSISTOR BURNT AND ARCING TO GROUND.  REPLACED BUSHING TO REPAIR PROBLEM.  ALIGNED RECEIVER AND IF SECTION TO SPECS.  UNIT BENCH CHECK GOOD.
